# SDR 2000ZZZX576

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6892R
- Make and model: Piper PA60600
- Aircraft serial: 600887816125
- Engine: Lyc IO540K1J5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BGM - RIGHT ENGINE, NR 2 CYLINDER, SEPARATED.  SUBMITTER STATED CAUSE UNKNOWN AT THIS TIME.  WILL REMOVE AND REPLACE ENGINE, FLUSH PROPELLER, AND PROPELLER GOVERNOR BEFORE FLIGHT.
